MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH T-PAL TRIAL SPACER 10MM X 28MM 8MM HEIGHT; TEMPLATE

OBERDORF SYNTHES PRODUKTIONS GMBH T-PAL TRIAL SPACER 10MM X 28MM 8MM HEIGHT; TEMPLATE
Catalog Number 03.812.308
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part 03.812.308, lot 9086959: manufacturing site: (b)(4).Release to warehouse date: october 16, 2014.The device history record shows this lot of devices was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.A product investigation was completed: the received instrument is all in all in good condition there are some wear marks at the coupling visible.Additionally the weld on the instrument is broken and therefore the two parts can be dismantled into two pieces.The relevant dimensions were measured and passed.The investigation has shown that the cause of complained malfunction is a post-manufacturing caused use related damage at the device.The microscopic investigation after the welding procedure has shown no deviations to the specification.A 100 % functional test and visual inspection was performed and has shown no deviations to the specification.The received instrument is all in all in good condition there are some wear marks at the coupling visible.Additionally the weld on the instrument is broken and therefore the two parts can be dismantled into two pieces.The received condition of the item is concordant with the complaint description and the complaint condition is confirmed.This lot of devices was manufactured in october 2014 according to the specification.Based on that and the condition of the item a product related issue can be excluded.Unfortunately we are not able to determine the exact cause which has led to this occurrence.We can only assume that a mechanical overloading situation for example axial movement has caused the breakage.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed as no product related issue could be detected.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(6) reports an event as follows: it was reported on (b)(6) 2019, during an unknown procedure the part of the lumbar t-pal long shaft of the trial implant was found loose and got stuck in the unknown implant holder.After the surgery was done the instrument was inspected to find out why there was trouble with getting the trial implant out of the unknown inserter.The procedure was successfully completed by using another instrument and setting the implant with another one.It was unknown if there was a surgical delay.There was no patient consequence reported.When the devices were being investigated by the manufacturer, it was noted the weld on the t-pal trial spacer is broken and therefore the two parts can be dismantled into two pieces.This report is for a t-pal trial spacer.This is report 2 of 2 for (b)(4).

Brand Name
T-PAL TRIAL SPACER 10MM X 28MM 8MM HEIGHT
Common Device Name
TEMPLATE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8408699
Report Number8030965-2019-61875
Device Sequence Number18910423
Product Code HWT
UDI-Device Identifier07611819418981
UDI-Public(01)07611819418981
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.812.308
Device Lot Number9086959
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2019
Initial Report FDA Received Date03/11/2019
Patient Sequence Number1